# SDR JJBA20240603066

- Difficulty date: May 20, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-SHAPE BRACKET FOUND HEAVY CORROSION ON RH WING UNDER INBD FLAP SHROUD. RH WING UNDER INBD FLAP SHROUD L-SHAPE BRACKET BLENDED OUT OF LIMITS. RH WING INBD FLAP L-SHAPE BRACKET REMOVED AND REPLACED
